# SDR SWAA2022030453593

- Difficulty date: March 7, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 51,719 hours, 30,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CARGO BAY AT STA 803 RBL 20; THE ANGLE ATTACHED TO THE SCUFF PLATE MOUNT HAS CORROSION ON THE NUTPLATE SURFACE ON BOTTOM OF ANGLE / TRANSFRED TO NR#N201359
